# SDR ASO2004F00019

- Difficulty date: June 3, 2004
- Submitted: July 19, 2004
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Engine: Ge CF348C1
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Torque Link
- Part number: 521153
- Condition: Disconnected
- Location: Nlg
- Part time: 3,466 hours
- Component: Landing Gear
- Component part number: 5210013
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, THE CREW SELECTED GEAR UP AND THE GEAR HANDLE WOULD NOT MOVE FROM THE DOWN POSITION.  SEVERAL SECONDS LATER THEY RECEIVED A WEIGHT ON WHEELS INPUT CAUTION MESSAGE FOLLOWED BY A NOSE WHEEL STEERING INOPERATIVE CAUTION MESSAGE.  QRH PROCEDURES WERE COMPLIED WITH AND THE AIRCRAFT RETURNED TO PHF.  NORFOLK APPROACH DECLARED AN EMERGENCY.  THE AIRCRAFT LANDED SAFELY BACK IN PHF.  MAINTENANCE FOUND THE (NLG) UPPER AND LOWER TORQUE LINK ASSEMBLIES DISCONNECTED AND RECONNECTED THEM.  OPERATIONAL CHECKS GOOD DURING GROUND TAXI CHECK.  AIRCRAFT OK FOR SERVICE.
